# SDR GTIA010055

- Difficulty date: March 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 0108
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 616 - FOUND AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT CHARGER IAW DC-9 MM 33-53-00.  OPS CHECK GOOD.  (M)
